Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Non-singular multilinear forms and certain $ p$-way matrix factorizations


Author: Rufus Oldenburger
Journal: Trans. Amer. Math. Soc. 39 (1936), 422-455
MSC: Primary 15A23
MathSciNet review: 1501856
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A23

Retrieve articles in all journals with MSC: 15A23


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501856-7
Article copyright: © Copyright 1936 American Mathematical Society